MAUDE Adverse Event Report: INTEGRA LIFESCIENCES(IRELAND) CUSA CLARITY 36KHZ CURVED EXTENDED MICROTIP¿ PLUS (5 PACK)

INTEGRA LIFESCIENCES(IRELAND) CUSA CLARITY 36KHZ CURVED EXTENDED MICROTIP¿ PLUS (5 PACK)
Catalog Number C7415S
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This is 1 of 2 reports linked to mfg report number 3006697299-2025-00042: a facility reported that during a surgical procedure for transsphenoidal microadenoma resection, the specialist began using the aspirator and stated that the cusa clarity 36khz curved extended microtip (c7415s) felt too hot.This was confirmed by the surgical consultant, who noted that the tip felt hot, but the handpiece was at a normal temperature.The parameters on the screen were checked and were: amplitude: 80.Aspiration: 100.Fluid: 3.Select tissue: low.Additional information received as follows: 1.Patient's condition: --> stable, no complications.2.Was the surgery successful? yes, the surgery was successful.3.Did the patient require further medical attention or surgery? no.4.There is a comment: "i also want to report that this is the second time this type of heating has occurred." was it the same handpiece or a different one? the incident occurred with the same equipment and the same handpiece.5.Was a complaint filed for the previous case? no, the first situation was not formally reported to complaints.The biomedical department tested the equipment and it worked properly, and there were no new developments.Since this is the second time, we feel it is important to report it for follow-up.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The c7415s cusa clarity 36khz curved extended microtip¿ plus was not returned; however lot number information has been provided; therefore, the device history record (dhr) was reviewed and found no anomalies.Failure analysis & root cause - according to the customer, the product will not be returned, since this is for a previously alleged overheating incident that was never reported to integra at the time.The second alleged overheating incident investigation is on mfg report number 3006697299-2025-00045.Customer subsequently reported that no patient was involved in this initial incident, and that it occurred on (b)(6) 2024.Since the product has not been returned, no pictures were provided, and this is from an incident that occurred last year, this complaint cannot be further investigated or confirmed.The root cause determination for this alleged overheating issue is not possible, as the product has not returned for evaluation.No relevant capas were discovered, and no other actions have been identified relating to this issue, and no manufacturing, workmanship, or material deficiency was identified for correction as a result of this complaint investigation.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
CUSA CLARITY 36KHZ CURVED EXTENDED MICROTIP¿ PLUS (5 PACK)
Common Device Name
CUSA CLARITY
Manufacturer (Section D)
INTEGRA LIFESCIENCES(IRELAND)
ida business&technology park
ida business&technology park
sragh, tullamore, co.offaly
EI 
Manufacturer (Section G)
INTEGRA LIFESCIENCES(IRELAND)
ida business&technology park
sragh, tullamore, co.offaly
EI  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key21934033
Report Number3006697299-2025-00046
Device Sequence Number18102344
Product Code LFL
UDI-Device Identifier10381780126379
UDI-Public10381780126379
Combination Product (Y/N)N
PMA/510(K) Number
K161882
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberC7415S
Device Lot Number7343144
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2025
Supplement Date Received by Manufacturer06/04/2025
Initial Report FDA Received Date04/30/2025
Supplement Report FDA Received Date06/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown